JOURNAL BROWSE
Search
Advanced SearchSearch Tips
INTEGRABILITY OF DISTRIBUTIONS IN GCR-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
INTEGRABILITY OF DISTRIBUTIONS IN GCR-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE KAEHLER MANIFOLDS
Kumar, Rakesh; Kumar, Sangeet; Nagaich, Rakesh Kumar;
  PDF(new window)
 Abstract
In present paper we establish conditions for the integrability of various distributions of GCR-lightlike submanifolds and obtain conditions for the distributions to define totally geodesic foliations in GCR-lightlike submanifolds.
 Keywords
indefinite Kaehler manifold;GCR-lightlike submanifold;integrability of distributions;
 Language
English
 Cited by
1.
GCR-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE NEARLY KAEHLER MANIFOLDS,;;;

대한수학회보, 2013. vol.50. 4, pp.1173-1192 crossref(new window)
2.
GCR-LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN PRODUCT MANIFOLD,;;;

대한수학회보, 2014. vol.51. 3, pp.883-899 crossref(new window)
1.
GCR-LIGHTLIKE SUBMANIFOLDS OF INDEFINITE NEARLY KAEHLER MANIFOLDS, Bulletin of the Korean Mathematical Society, 2013, 50, 4, 1173  crossref(new windwow)
2.
Integrability of distributions in GCR-lightlike submanifolds of indefinite cosymplectic manifolds, Lobachevskii Journal of Mathematics, 2013, 34, 1, 76  crossref(new windwow)
3.
GCR-LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN PRODUCT MANIFOLD, Bulletin of the Korean Mathematical Society, 2014, 51, 3, 883  crossref(new windwow)
 References
1.
M. Barros and A. Romero, Indefinite Kahler manifolds, Math. Ann. 261 (1982), no. 1, 55-62. crossref(new window)

2.
A. Bejancu, CR submanifolds of a Kaehler manifold I, Proc. Amer. Math. Soc. 69 (1978), no. 1, 135-142.

3.
A. Bejancu, CR submanifolds of a Kaehler manifold II, Trans. Amer.Math. Soc. 250 (1979), 333-345. crossref(new window)

4.
A. Bejancu, M. Kon, and K. Yano, CR submanifolds of a complex space form, J. Differential Geom. 16 (1981), no. 1, 137-145.

5.
D. E. Blair and B. Y. Chen, On CR submanifolds of Hermitian manifolds, Israel J. Math. 34 (1979), no. 4, 353-363. crossref(new window)

6.
B. Y. Chen, CR submanifolds of a Kaehler manifold I, J. Differential Geom. 16 (1981), no. 2, 305-322.

7.
K. L. Duggal, CR-structures and Lorentzian geometry, Acta Appl. Math. 7 (1986), no. 3, 211-223. crossref(new window)

8.
K. L. Duggal, Lorentzian geometry of CR submanifolds, Acta Appl. Math. 17 (1989), no. 2, 171-193. crossref(new window)

9.
K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996.

10.
K. L. Duggal and D. H. Jin, Totally umbilical lightlike submanifolds, Kodai Math. J. 26 (2003), no. 1, 49-68. crossref(new window)

11.
K. L. Duggal and B. Sahin, Screen Cauchy-Riemann lightlike submanifolds, Acta Math. Hungar. 106 (2005), no. 1-2, 137-165. crossref(new window)

12.
K. L. Duggal and B. Sahin, Generalized Cauchy-Riemann lightlike submanifolds of Kaehler manifolds, Acta Math. Hungar. 112 (2006), no. 1-2, 107-130. crossref(new window)

13.
Kumar, Rakesh, Rani, Rachna, and R. K. Nagaich, Some properties of lightlike submanifolds of semi-Riemannian manifolds, Demonstratio Math. 43 (2010), no. 3, 691-701.

14.
B. Sahin and R. Gunes, Integrability of distributions in CR-lightlike submanifolds, Tamkang J. Math. 33 (2002), no. 3, 209-221.

15.
B. Sahin and R. Gunes, Geodesic CR-Lightlike submanifolds, Beitrage Algebra Geom. 42 (2001), no. 2, 583-594.

16.
R. Sharma and K. L. Duggal, Mixed foliate CR submanifolds of indefinite complex space forms, Ann. Mat. Pura Appl. (4) 149 (1987), 103-111. crossref(new window)

17.
K. Yano and M. Kon, Differential geometry of CR submanifolds, Geom. Dedicata 10 (1981), no. 1-4, 369-391. crossref(new window)

18.
K. Yano and M. Kon, CR Submanifolds of Kaehlerian and Sasakian Manifolds, Birkhauser, Bostan, 1983.